Cantor's rationals in closed form

Nyblom, M 2010, 'Cantor's rationals in closed form', Mathematical Spectrum, vol. 43, no. 1, pp. 6-8.


Document type: Journal Article
Collection: Journal Articles

Title Cantor's rationals in closed form
Author(s) Nyblom, M
Year 2010
Journal name Mathematical Spectrum
Volume number 43
Issue number 1
Start page 6
End page 8
Total pages 3
Publisher Mathematical Spectrum
Abstract Not available
Subject Pure Mathematics not elsewhere classified
Copyright notice © Applied Probability Trust 2010
ISSN 0025-5653
Versions
Version Filter Type
Access Statistics: 136 Abstract Views  -  Detailed Statistics
Created: Fri, 02 Nov 2012, 08:32:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us